# SDR ASOA202003314008

- Difficulty date: March 26, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N11109
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500657
- Aircraft time: 45,198 hours, 26,847 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D3899926FA98SN
- Condition: Detached
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 4328, DURING MX INSPECTION THE LEFT HAND EXTERIOR FWD EMERGENCY LIGHT WAS FOUYND TO BE INOPERATIVE. MAINTENANCE REATTACHED CANNON PLUG P8561, OPERATIONALLY TESTED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
